# SDR REXA2022060901115

- Difficulty date: May 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BETWEEN FS 785 TO FS 708 IS CORRODED 	REMOVED AND REPLACED SEAT TRACK I.A.W. BOMBARDIER CRJ700 AMM 53-00-49-000/400-801-A17.
